| Model Number |
65-TS-13-22 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should additional information become available at a later date.
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that during a clinical study of the fortilink-ts system it was discovered that a revision surgery had taken place due to patient pain, non-union, and non-fusion.The index surgery was performed on (b)(6) 2019 for increasing right l5-s1 foraminal stenosis.Following surgery, the patient continued to experience back pain.Revision was then performed on (b)(6) 2020.